# SDR USAA20100330SB044

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - PILOT REPORTED THAT EN ROUTE FROM LAS TO DFW, PILOT REPORTED ALL THE INTERIOR EMERGENCY EXIT LIGHTS FAILED.  CIRCUIT BREAKER WAS CHECKED AND FOUND NOT POPPED.  MAINTENANCE PERFORMED EMERGENCY LIGHTS FUNCTIONAL TEST PER MM 31-51-03.  CHECKS GOOD.
